# SDR 2011FA0000164

- Difficulty date: March 10, 2011
- Submitted: March 10, 2011
- Operation: General aviation
- Aircraft: N93AC
- Make and model: Bbavia 7EC
- Aircraft serial: 10292009
- Aircraft time: 32 hours
- Engine time: 32 hours
- Propeller: Snsnch W69EK63
- System (JASC): 6113 · Propeller Spinner Section
- Part: Spinner
- Condition: Loose
- Location: Propeller
- Part time: 32 hours
- Stage of operation: TX
- How discovered: C
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

SKULL CAP SPINNER BECAME LOOSE AND DEPARTED THE ACFT.  EVIDENCE OF THE SPINNER ABRADING THE .041 SS SAFETY WIRE AT THE HEAD OF THE RETAINING BOLTS WAS EVIDENT.  TORQUE ON THE WOODEN PROPELLER BOLTS HAD NOT BEEN CHECKED FOR PROPER TORQUE SINCE NEW.  SINCE THE SAFETY WIRE WAS COMPROMISED 3 BOLTS LOOSENED OUTWARD WITH A SPACE UP TO 1.5 INCHES BETWEEN THE OUTER SURFACE OF THE CRUSH PLATE AND THE HEAD OF THE BOLT.   THE RESULTANT VIBRATION DAMAGED THE WOODEN PROPELLER ATTACHMENT HOLES BEYOND SERVICEABILITY.  THE ADAPTER PLATE INSERTS WERE DAMAGED AND REQUIRED REPLACEMENT OF THE ADAPTER PLATE AND THE INSERTS.  NEW PROPELLER AND ADAPTER PLATE WERE INSTALLED, PROPELLER ATTACHMENT BOLTS TORQUED TO PROPELLER MFG SPEC FOR A WOOD PROPELLER AND SAFETY WIRED WITH .041 SS SAFETY WIRE.  UPON CONSULTATION WITH THE ACFT MFG, THE SKULL CAP ASSEMBLY WAS NOT REINSTALLED.  OWNER WAS INSTRUCTED TO COMPLY WITH THE MFGS GUIDANCE ON RETORQUING THE PROPELLER BOLTS AT THE SPECIFIED INTERVALS.
